This article is cited in 6 scientific papers (total in 6 papers)
Completely integrable projective symplectic 4-dimensional varieties
D. G. Markushevich
Université Claude Bernard Lyon 1
Families of Liouville tori on a completely integrable compact complex symplectic manifold are considered as a tool for constructing such manifolds: given a family of $n$-dimensional tori with degenerations over an $n$-dimensional base, find conditions which guarantee the existence of a symplectic structure on this family such that the generic fiber is maximal isotropic. This question is studied for families of Jacobians of genus 2 curves in terms of the relative compactified Jacobian and point Hilbert scheme. The question on possible bases of families of Liouville tori is investigated in using Fujita–Kawamata–Viehweg–Kollár results on positivity properties of direct images of relative dualizing sheaves. In the case when the base surface is the projective plane, it is proved that the family of Jacobians is Liouville iff it
is the Mukai transform of the Fujiki–Beauville 4-fold built from a hyperelliptic K3 surface.
Bibliography: 44 titles.
PDF file (4780 kB)
Izvestiya: Mathematics, 1995, 59:1, 159–187
D. G. Markushevich, “Completely integrable projective symplectic 4-dimensional varieties”, Izv. RAN. Ser. Mat., 59:1 (1995), 157–184; Izv. Math., 59:1 (1995), 159–187
Citation in format AMSBIB
\paper Completely integrable projective symplectic 4-dimensional varieties
\jour Izv. RAN. Ser. Mat.
\jour Izv. Math.
Citing articles on Google Scholar:
Related articles on Google Scholar:
This publication is cited in the following articles:
Matsushita D., “On Fibre Space Structures of a Projective Irreducible Symplectic Manifold”, Topology, 38:1 (1999), 79–83
Sawon J., “Derived Equivalence of Holomorphic Symplectic Manifolds”, Algebraic Structures and Moduli Spaces, CRM Proceedings & Lecture Notes, 38, eds. Johnson W., Markman E., Amer Mathematical Soc, 2004, 193–211
Sawon J., “Lagrangian Fibrations on Hilbert Schemes of Points on K3 Surfaces”, J. Algebr. Geom., 16:3 (2007), 477–497
Sawon J., “Twisted Fourier-Mukai transforms for holomorphic symplectic four-folds”, Advances in Mathematics, 218:3 (2008), 828–864
J. Sawon, “Foliations on Hypersurfaces in Holomorphic Symplectic Manifolds”, Internat Math Res Notices, 2009
Justin Sawon, “Fibrations on four-folds with trivial canonical bundles”, Geom Dedicata, 2013
|Number of views:|